Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


E.D. From Atripla? 2
Apr 22, 2008

Forgot to mention that I do use Viagra 100 MG and still get the limp result or erect for just a very short time period. Would another brand work better for me?

Response from Dr. Conway

There is no clear data to suggest that Atripla or any of its components are associated with erectile dysfunction. This being said, efavirenz is an inducer of hepatic metabolism so it may reduce the efficacy of ED drugs such as Viagra. In addition, it may be that HIV infection or related conditions is associated with reduced testosterone levels, which could lead to ED. It may be worth checking if this is the case, by ordering a measure of free testosterone in the blood.



Previous
your recent response
Next
Kaletra and Grapefruit Juice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement